# SDR FDEA201308081812

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 72,738 hours, 32,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: AEA0492
- Condition: Corroded
- Location: Rt Mlg Ww
- Part time: 72,738 hours, 32,825 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WW SLANT PANEL AREA EDGE MEMBER CORRODED.  REMOVED EDGE MEMBER SLANT PANEL.  FABRICATED EDGE MEMBER IAW DWG AEA0449. INSTALLED NEW EDGE MEMBER IAW SRM 51-35-01, VOL II.
